# SDR DHL2000804118

- Difficulty date: May 2, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SUBFLOOR BROKEN 2 IN AT STA 1320.00 BL 20 RT.  REMOVED DAMAGED SKIN PER SRM 51-4-21.  FABRICATED NEW SKIN PER SRM 53-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW SKIN PER SRM 51-1-21.
